Hey everyone. I just had a doc appointment today to increase my pristiq (my antidepressant) and was hoping to get on something else to help with my severe adhd. My friend takes adderall and I have taken that before which I found worked awesome for me at helping me focus and what not. However, I am having a hard time getting the doctors to understand my issues. I have been on nine hundred different anti-depressants and nothing really has helped in treating my adhd. My doc did give me Strattera to try in combination with the pristiq. It is a non-stimulant and prob not as addictive. However, I am worried it wont have the same effects as the adderall has for me. Please I need help and advice from anyone who has been on strattera or knows anyone who has had -ALi
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.